# SDR SIMASUP200624805

- Difficulty date: September 4, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3636 - UNCOMMANDED NR 1 ENGINE SHUTDOWN IN FLIGHT, ITT WAS OVER 1000 DEGREES.  DOWNLOADED FLIGHT DATA RECORDER, IAW WORK CARD 31-700-05 AND DOWNLOADED CMC IAW WORK CARD 45-900-00.  REMOVED AND REPLACED NUMBER 1 ENGINE, IAW AE WORK CARD 72-000-00.  ALL OPS AND LEAK CHECKS COMPLIED WITH NO DISCREPANCIES NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
